# SDR SWIA200412841

- Difficulty date: February 2, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 24,552 hours, 35,086 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 1682
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,840 hours, 10,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE AUTOPILOT FAILS WHEN ENGAGED EN ROUTE.  FD OPERATES NORMALLY BUT AP DSC FLAG AND AP ERROR LIGHT APPEAR ON FCP AND AP CONTROL PANEL INDICATES AP DIS AND RED AP LIGHT AND AMBER FLAG ERRORS.  REMOVED AND REPLACED AP CONTROL PANEL WITH NEW CONTROL PANEL IAW 24-10-04.  OPS CHECK GOOD.
